# SDR REXA96073

- Difficulty date: November 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N364PX
- Make and model: Saab 340B
- Aircraft serial: 340B262
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: C821466
- Condition: Broken
- Location: Rt Pwr Lever
- Component: Teleflex, C821466
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF RIGHT PROP OVERSPED TO APPROXIMATELY 1460 BEFORE RETURNING TO 1380, JUST SPIKED, BEFORE RETURNING TO NORMAL OPERATION.  REMOVED AND REPLACED POWER LEVER CABLE FROM HMU TO PCU.  GROUND RUN OPS CHECK NORMAL.  (M)
